# SDR ASAA2023122646993

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 56,728 hours, 16,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE WITHOUT SOME SERIOUS PUSHING OR PULLING. GROUNDED - YES. FOUND R1 GUIDE ARM WORN, OUT OF ADJUSTMENT. MIG 2C 40-0054152 INIT. R ESSARY 82391 12/26/2023. MIG 2C 40-0054152 CLOSED. REMOVED AND REPLACED R1 GUIDE ARM REF 52-41-21-400-801. OPERATIONAL CHECK GOOD. ALL WORK PERFORMED ON MIG 2C.
